Доступ предоставлен для: Guest
Journal of Automation and Information Sciences

Выходит 12 номеров в год

ISSN Печать: 1064-2315

ISSN Онлайн: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Escape Problem for Control Dynamical Objects

Том 29, Выпуск 6, 1997, pp. 71-82
DOI: 10.1615/JAutomatInfScien.v29.i6.80
Get accessGet access

Краткое описание

Paper presents a review on the escape problem in differential game from arbitrary initial states on a semiinfinite interval of time.

Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции Цены и условия подписки Begell House Контакты Language English 中文 Русский Português German French Spain